# SDR HALA20240520024

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 17,187 hours, 3,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE FELL OFF DOOR. REMOVED AND REPLACED 1L SLIDE ASSY PER AMM 25-62-44. OPS CHECK GOOD. OK FOR SVC.
